# SDR SWAA2022032232136

- Difficulty date: September 28, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 26,230 hours, 11,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT STA 847+19' LBL 11 LOWER ANGLE BRACKET FOR REMOVABLE BULKHEAD FRAME IS CRACKED / REMOVED AND REPLACED AFT CARGO COPM. STA 847+19 LBL 11 LOWER BRACKET IAW B737 SRM 51-40-02-00-0 AND BOEING DWG 149A8102 REV A
